# SDR IPXA2025030636262

- Difficulty date: February 13, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 34,456 hours, 21,052 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Door
- Part number: 149N713076
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 532HZ IS DELAMINATED.ACCOMPLISHED REPAIR PER 757-200PF SRM REV 122 CHAPTER 51-70-07 (250 DEGREE CURE), PER SRM 57-20-09-2R-1.CLEANED & EVALUATED PANEL 532HZ AND FOUND IT TO BE REPAIRABLE IAW 757-SRM-51-70-07-0G-0 PARA 5.J & PARA 5.H FIG.13.PREPARED AND APPLIED PLIES WITH BMS-5-129 BATCH 4340261 & BMS-8-79 BATCH 4306881 AND BAG AND CURED IAW- SRM-51-7--07-0G-0 PARA.5.H. 4.ACCOMPLISHED TAP TEST INSPECTION AFTER REPAIR PER SRM 51-70-07-0G-0 IAW NDT PART 1, 51-05-01. NO DELAMINATION AT THIS TIME.
